# SDR KPVA20140114018

- Difficulty date: November 21, 2013
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N342AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 345
- Aircraft time: 38,103 hours, 38,706 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,  RIGHT WING AFT SPAR UPPER STRIP SLAT CORRODED BETWEEN  RIBS 3-8.  CORROSION BLENDED AND FAYING SURFACE RESTORED IAW SRI DT/S-6898/13-21040.
